HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

EXISTENCE OF ASYMPTOTIC SPEED OF SOLUTIONS TO BIRTH AND SPREAD TYPE NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS

Files in This Item:
ExistencAsymptotic.pdf423.6 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/85512

Title: EXISTENCE OF ASYMPTOTIC SPEED OF SOLUTIONS TO BIRTH AND SPREAD TYPE NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS
Authors: GIGA, YOSHIKAZU Browse this author
MITAKE, HIROYOSHI Browse this author
OHTSUKA, TAKESHI Browse this author
HUNG V., TRAN Browse this author
Issue Date: 22-Aug-2018
Publisher: Department of Mathematics, Hokkaido University
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1113
Start Page: 1
End Page: 31
Abstract: In this paper, we prove the existence of asymptotic speed of solutions to fully nonlinear, possibly degenerate parabolic partial differential equations in a general setting. We then give some explicit examples of equations in this setting and study further properties of the asymptotic speed for each equation. Some numerical results concerning the asymptotic speed are presented.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/71346
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University